The almost Gorenstein Rees algebras over two-dimensional regular local rings

Shiro Goto, Naoyuki Matsuoka, Naoki Taniguchi, Ken ichi Yoshida

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Let (R,m) be a two-dimensional regular local ring with infinite residue class field. Then the Rees algebra R(I)=⌖n≥0In of I is an almost Gorenstein graded ring in the sense of [6] for every m-primary integrally closed ideal I in R.

Original languageEnglish
Pages (from-to)3425-3436
Number of pages12
JournalJournal of Pure and Applied Algebra
Volume220
Issue number10
DOIs
Publication statusPublished - 2016 Oct 1
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The almost Gorenstein Rees algebras over two-dimensional regular local rings'. Together they form a unique fingerprint.

  • Cite this